Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 2006, Article ID 73803, 14 pages
http://dx.doi.org/10.1155/JAMDS/2006/73803

Loss protection in pairs trading through minimum profit bounds: A cointegration approach

1School of Mathematics and Applied Statistics, University of Wollongong, Northfields Avenue, Wollongong 2500, NSW, Australia
2School of Finance and Accounting, University of Wollongong, Northfields Avenue, Wollongong 2500, NSW, Australia
3School of Mathematics and Applied Statistics, University of Wollongong, Northfields Avenue, Wollongong 2500, NSW, Australia

Received 4 September 2005; Revised 10 May 2006; Accepted 15 May 2006

Copyright © 2006 Yan-Xia Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan-Xia Lin, Michael McCrae, and Chandra Gulati, “Loss protection in pairs trading through minimum profit bounds: A cointegration approach,” Journal of Applied Mathematics and Decision Sciences, vol. 2006, Article ID 73803, 14 pages, 2006. https://doi.org/10.1155/JAMDS/2006/73803.